MAUDE Adverse Event Report: MEDSOURCE LABS LLC MEDSOURCE; CLEARSAFE COMFORT 22G

MEDSOURCE LABS LLC MEDSOURCE; CLEARSAFE COMFORT 22G
Model Number MS-84222
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Catheter detached and went into the vein.
 
Event or Problem Description
Catheter detached and went into the vein.
 
Additional Manufacturer Narrative
Medsource received an additional complaint for the same part number, lot number and issue (catheter shearing).The complaint was for an incident that occurred on (b)(6)2025.Medsource received the complaint from the distributor (linkpartners group, inc.) via (b)(6) on january 5, 2026.The affected sample was unable to be returned to medsource for further investigation.Because the affected sample could not be investigated, we are adding this instance to the mdr report for feedback 1080 as an investigation was performed under that complaint and it was for the same part number, and issue (catheter shearing).

Brand Name
MEDSOURCE
Common Device Name
CLEARSAFE COMFORT 22G
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby ct
chanhassen MN 55317
MDR Report Key23949811
Report Number3003674698-2025-01080
Device Sequence Number13442982
Product Code FOZ
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K150611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMS-84222
Device Catalogue NumberMS-84222
Device Lot Number41340/0843
Date Returned to Manufacturer08/22/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown